# SDR 06FDEA04327

- Difficulty date: December 27, 2006
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,977 hours, 25,112 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CRUISE FL 340 CAPTS FIRE WARNING CUBE SHOWED A SUBTLE GLOW A COUPLE OF TIMES (F/O'S DID NOT) NO OTHER FIRE INDICATIONS.  LIGHT DID NOT GLOW AGAIN THEN S/O NOTICED A STEADY LIGHT IN THE APU HANDLE, (APU OFF) PULLED HANDLE, LIGHT REMAINED.  DISCHARGED AGENT, LIGHT REMAINED.  DECLARED EMERGENCY DIVERSION.  ACN RELEASED FOR SERVICE PER MEL/CDL: 26-11-B CATEGORY: C EXPIRATION: 06JAN07.  REMOVED AND REPLACED RELAY R175.  REPLACED APU FIRE  EXTINGUISHER BOTTLE PER AMM 26-23-001-4.
